Psychotropic medication discussion thread
in Psychology & Therapy ·
Hey there,
So, I’m officially on day six of taking 20 mg of Paxil for my anxiety and depression. At first, I felt pretty wiped out—not totally incapacitated, but definitely feeling off—though I can tell the nausea is starting to dial back the longer I stick with it. The real issue right now is my pupils; they're acting crazy and I look like I'm tripping on LSD. Does this go away, or am I stuck looking like a freak forever? Anyone else dealt with this?
So, I’m officially on day six of taking 20 mg of Paxil for my anxiety and depression. At first, I felt pretty wiped out—not totally incapacitated, but definitely feeling off—though I can tell the nausea is starting to dial back the longer I stick with it. The real issue right now is my pupils; they're acting crazy and I look like I'm tripping on LSD. Does this go away, or am I stuck looking like a freak forever? Anyone else dealt with this?